# SDR SIMA20151020022

- Difficulty date: October 20, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 37,663 hours, 34,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520553005
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  R & R LT CTR FUSELAGE I UPPER SKIN IAW SRM 51-40-02, 53-21-01-SI, 51-20-01, 51-20-03, 51-40-06, ETN-EM-51-118, ETN-EM-53-262 & ERS EM-5300-1759.
